# SDR C2XA98CL005

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15827
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 175
- Engine: Pwa PW121
- System (JASC): 7312 · Fuel Heater
- Part: Heater
- Part number: 10718DAF
- Condition: Leaking
- Location: Rt Eng Fuel/Oil
- Part time: 14,615 hours
- Stage of operation: LD
- Nature of condition: A, J
- Precautionary procedure: E, F

## Discrepancy

CLE - CREW REPORTED THE RIGHT ENGINE CAUGHT FIRE UPON LANDING.  MAINTENANCE INSPECTED THE RIGHT ENGINE AND FOUND THE FUEL/OIL HEATER TO BE LEAKING WHICH CAUSED THE FIRE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE IAW CONTINENTAL EXPRESS TASK CARD NR 2272001.  (M)
